Paracetamol

Paracetamol is an analgesic used to treat mild to moderate pain, such as headaches, menstrual periods, and flu pain. Most people can use paracetamol safely, including children, pregnant women, and breastfeeding women. But it may cause a mild allergic reaction, which can include a rash and swelling. So you should consult the doctor if you feel symptoms like that.

Description
  • Tablet
Generic Name & Amount Pack Sizes Indications
Each tablet contains:
Acetaminophen 500 mg.
Tablets:
1 x 10 Tabs
2 x 10 Tabs
• Analgesic and antipyretic, and is recommended for
the treatment of the most painful and febrile conditions,
for example, headache , toothache, sore throat, and for
relieving the fever, aches and pains of colds and flu.
  • Tablet

GENERIC NAME & AMOUNT

Each tablet contains:
Acetaminophen 500 mg.

PACK SIZES

Tablets:
1 x 10 Tabs
2 x 10 Tabs

INDICATIONS

  • Analgesic and antipyretic, and is recommended for the treatment of the most painful and febrile conditions, for example, headache, toothache, sore throat and for relieving the fever, aches and pains of colds and flu.
  • Syrup
Generic Name & Amount Pack Sizes Indications
Each 5 ml contains:
Acetaminophen 125 mg.
Syrup:
120 Ml
• Analgesic and antipyretic, and is recommended for
the treatment of the most painful and febrile conditions,
for example, headache , toothache, sore throat, and for
relieving the fever, aches and pains of colds and flu.
  • Syrup

GENERIC NAME & AMOUNT

Each 5 ml contains:
Acetaminophen 125 mg.

PACK SIZES

Syrup:
120 Ml

INDICATIONS

  • Analgesic and antipyretic, and is recommended for the treatment of the most painful and febrile conditions, for example, headache, toothache, sore throat and for relieving the fever, aches and pains of colds and flu.